U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Is it okay to take pepto bismol (bismuth subsalicylate) for nausea and diarrhea and aspirin for fever?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 58 years experience
Fluids/Tylenol/Pepto: First of all you need fluids and if you are vomiting what you drink you may have to consult doctor to take something to stop the vomiting or IV fluids to prevent dehydration.You may take tylenol (acetaminophen) for temp, pepto bismol though can be taken for mild cases but immodium is a better choice.But if you have high temperature you may need stool culture to rule out salmonela, schigela, e coli or another GI infe.
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.